The relation between homotopy limits and Bauer's shape singular complex

Metadatas

Date

1989

type
Language
Identifiers
  • handle:  10670/1.x3cnn3
  • CTGDC_1989__30_2_157_0
  • oai:numdam.org:CTGDC_1989__30_2_157_0
  • citation: Cahiers de Topologie et Géométrie Différentielle Catégoriques, 30 no. 2, 1989, 157-165
  • MR 1004737
  • Zbl 0684.55008
Organization

Cellule Mathdoc


Cite this document

Hanns Thiemann, « The relation between homotopy limits and Bauer's shape singular complex », Cahiers de Topologie et Géométrie Différentielle Catégoriques, ID : 10670/1.x3cnn3


Metrics


Share / Export

From the same authors

Within the same disciplines